# SDR AALA952059

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 647520201
- Condition: Defective
- Location: Green Hyd Syst
- Component: Lucas
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 0095 - DURING DESCENT INTO MIA, GREEN HYDRAULIC SYSTEM RESERVOIR LOW LEVEL INDICATION AND RESERVOIR GAUGE DROPPED TO RED DOT.  ACCOMPLISHED ALTERNATE LANDING GEAR EXTENSION AND AIRCRAFT LANDED MIA WITHOUT INCIDENT.  GAUGE READING RETURNED TO NORMAL AFTER LANDING.  REPLACED GREEN HYDRAULIC SYSTEM QUANTITY TRANSMITTER.  ACCOMPLISHED LEAK AND SYSTEM GROUND CHECKS WITH NO DEFECTS FOUND.  RETURNED LANDING GEAR SYSTEM TO NORMAL CONFIGURATION.  (X)
